# SDR AMTA200600177

- Difficulty date: March 19, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Intermittent
- Location: Rt Ww
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, WHEELWELL FIR WARNING CAME ON FOR 2 SEC WENT OUT FLASHED ONCE MORE FOR 1 SEC NEVER RETURNED.  BRAKE TEMPS 0.0.  PERFORMED BITE CHECK OF WW OVERHEAT DET CONTROL MODULE IAW FIM.  NO CURRENT FAULTS.  REPOSITIONS RT WHEELWELL LOOP AND HARNESS.  OK FOR SERVICE. (K)
